Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Cannot swallow at all from feeding tube, suggested Mucinex. Is it really effective ?

I have a feeding tube, can not swallow at all. Dr suggested Mucinex to help with excess mucus build up. I question the effectiveness of this med taken this way. It seems to me it should be swallowed to be effective. I am 61, 4 time cancer survivor ( base of tongue, nasal cavity ), and recovering from aspiration pneumonia. I hate to waste the money on something that may not work for me. Your thoughts would be appreciated.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
hello stuart
you are brave and i appreciate that . Mucinex is very good medicine as it makes mucus thin so that can be removed . like you have aspiration pneumonia ,,it will help in treating it faster. and other benefit is that it improves the renal should continue with it .
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor